• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Anyone heard of an allergy to LT shakes/soup?

#1
Hi people,
I wondering if it's possible to develop some kind of allergy/reaction to the shakes/soup. I'm in my 7th week, and I've noticed over the past 2 weeks, I've got lots and lots of tiny lumps at the back on my tongue on both sides. It feels like I have something trapped either side of my tounge all the time and it's REALLY irritating.
Anyone else heard/had this?
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

klo

Full Member
S: 19st6lb C: 14st9lb G: 11st6lb BMI: 31.2 Loss: 4st11lb(24.63%)
#2
Are they more pronounced than they usually are? Have you got any spots anywhere else? There are usually spots on the tongue anyway but if they are painful I would keep and eye on them and go to see the GP if it doesn't get better.
 
#3
I've certainly never had them (or noticed them) before. They aren't painful, just irritating, I notice they get worse when I've had a shake or soup - like today, everything was fine until 4pm when I had my first shake, and then around 20 mins afterwards, the irritating sensation is back again - any ideas?
 

klo

Full Member
S: 19st6lb C: 14st9lb G: 11st6lb BMI: 31.2 Loss: 4st11lb(24.63%)
#4
Does kind of sound like a bit of a reaction to the shake. Have you got any allergies already? Can only suggest going to the GP if it gets worse.
 
S: 13st11lb C: 11st11lb G: 10st7lb BMI: 25.1 Loss: 2st0lb(14.51%)
#5
the shakes are basically skimmed milk- (so i've been told), with added vitamins, so if you have a milk intolerence then it could be a small reaction but to be safe give the lipotrim help line a call and they will get a pharmacist to call you back and put your mind at rest xx
 

ChellyWellyBoot

I will be skinny again!!!
S: 20st7lb C: 18st5lb G: 13st0lb BMI: 36.9 Loss: 2st2lb(10.45%)
#6
Hiya Dunders!

Sorry to hear this...

Miss Clare did this diet for 2 weeks I think and she was allergic to the shakes and complained of a sore throat etc..

Im not sure if she still uses the forum though but I would consult your pharmasist and your GP xxx
 


Similar threads



Top